Top answers from doctors based on your search:
Disclaimer

SWOLLEN EYES ANTIHISTAMINE

A 24-year-old female asked:
Dr. Jan Lei Iwata
26 years experience Ophthalmology
See your doctor ASAP: Sounds like you need urgent medical care and attention before your symptoms worsen. Don't delay.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 8-year-old male asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
See allergist: If this is getting worse, it is time to consult an allergist. On the other hand, the absence of itching points away from allergies. Has he been placed ... Read More
Dr. Jeffrey Lehr
54 years experience Allergy and Immunology
Consider dermographi: agree with answer.Pressure angioedema can be considered,re the dependent periorbital swelling
A 29-year-old female asked:
Dr. John Munshower
30 years experience Family Medicine
Depends: On several factors including things like: what were you allergic to, are you still in contact with it, the severity of your allergic reaction, How oft ... Read More
1
1 comment
1
1 thank
A 62-year-old female asked:
Dr. Donald Colantino
61 years experience Internal Medicine
Allergy: This appears to be an allergic reaction to something that comes in contact with your eye area(? eye glasses, cosmetics, hair spray). Don't apply any c ... Read More
2
2 thanks
A female asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Other antihistamines: You may try an antihistamine eye drop or take any other kind of antihistamine. They would not do harm to your babies (vs Benadryl (diphenhydramine) w ... Read More
A 18-year-old member asked:
Dr. Bac Nguyen
23 years experience Family Medicine
Maybe few days more: If you are allergic to azithromycin, it is a long one comparing to most of other anitibiotic...Because it stays in body longer...It is the reason why ... Read More
6
6 thanks
A member asked:
Dr. Justin Greiwe
12 years experience Allergy and Immunology
Contact dermatitis: Sounds like you are suffering from allergic contact dermatitis from makeup product. OTC antihistamines can help with itch but the best treatment for c ... Read More
A female asked:
Dr. Thomas Josa
39 years experience Allergy and Immunology
Additional: Your could take a different anthistamine such as cetirizine in the day and add Benadryl (diphenhydramine) later and at night. See a doctor to determi ... Read More
1
1 thank
A 19-year-old female asked:
Dr. Charles Gordon
Specializes in Adolescent Medicine
Possibly: If you are having an allergic reaction then Benadryl (diphenhydramine) (an antihistamine) will help you.
A member asked:
Dr. Marius Frasie
26 years experience Internal Medicine
ALLERGIES?: Not sure what kind of drops you used, try PATADAY, now is over the counter. Wash eyes with warm water, try not to touch. Benadryl can make you sleepy, ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month